×

Found 4,989 Documents (Results 1–100)

100
MathJax

On multiple solutions to a family of nonlinear elliptic systems in divergence form coupled with an incompressibility constraint. (English) Zbl 07531080

PDF BibTeX XML Cite
Full Text: DOI

Convergence of solutions of a rescaled evolution nonlocal cross-diffusion problem to its local diffusion counterpart. (English) Zbl 07502859

MSC:  45K05 35K55 45G15
PDF BibTeX XML Cite
Full Text: DOI

Existence and stability of the solution to a system of two nonlinear diffusion equations in a medium with discontinuous characteristics. (English. Russian original) Zbl 07444580

Comput. Math. Math. Phys. 61, No. 11, 1811-1833 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 11, 1850-1872 (2021).
MSC:  35B25 35K51 35K58
PDF BibTeX XML Cite
Full Text: DOI

Verification of biomedical processes with anomalous diffusion, transport and interaction of species. (English) Zbl 1483.35285

Volchenkov, Dimitri (ed.), Nonlinear dynamics, chaos, and complexity. In memory of Professor Valentin Afraimovich. Beijing: Higher Education Press; Singapore: Springer. Nonlinear Phys. Sci., 65-74 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software